Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Computation of the bivariate normal integral


Author: Z. Drezner
Journal: Math. Comp. 32 (1978), 277-279
MSC: Primary 65D20; Secondary 33A20
MathSciNet review: 0461849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a simple and efficient computation for the bivariate normal integral based on direct computation of the double integral by the Gauss quadrature method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A20

Retrieve articles in all journals with MSC: 65D20, 33A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0461849-9
Article copyright: © Copyright 1978 American Mathematical Society